On Growth of Meromorphic Solutions of Complex Functional Difference Equations
Jing Li,
Jianjun Zhang and
Liangwen Liao
Abstract and Applied Analysis, 2014, vol. 2014, 1-6
Abstract:
The main purpose of this paper is to investigate the growth order of the meromorphic solutions of complex functional difference equation of the form , where and are two finite index sets, are distinct complex numbers, and are small functions relative to and is a rational function in with coefficients which are small functions of , of degree . We also give some examples to show that our results are sharp.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/828746.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/828746.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:828746
DOI: 10.1155/2014/828746
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().